# SDR 9715439967

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED AFT EMERGENCY FLASHLIGHT NOT BLINKING.  REPLACED BATTERY, OPERATIONAL CHECK OK.
